On Uniqueness Theorems of Meromorphic Functions Concerning Weighted Sharing of Three Values
Li, Xiao Min, and Yi, Hong Xun, (2010) On Uniqueness Theorems of Meromorphic Functions Concerning Weighted Sharing of Three Values. Bulletin of the Malaysian Mathematical Sciences Society, 33 (1). pp. 1-16. ISSN 0126-6705
Official URL: http://math.usm.my/bulletin/pdf/v33n1/v33n1p1.pdf
Ocean University of China, Dept. of Mathematics.
Shandong University, Dept. of Mathematics.
In this paper, we deal with the problem of meromorphic functions that have three weighted sharing values, and obtain a uniqueness theorem which improves those given by Ozawa, H. X. Yi, I. Lahiri, Q. C. Zhang, and others. Some examples are provided to show that the results in this paper are the best possible.
|Additional Information:||The authors wish to express their thanks to the referee for his valuable suggestions and comments. Project supported by the NSFC (No. 10771121), the NSFC & RFBR (Joint Project) (No. 10911120056), the NSF of Shandong Province, China (No. Z2008A01) and the NSF of Shandong Province, China (No. 2009ZRB02536).|
|Keywords:||Meromorphic functions, weighted sharing values, unique-ness theorems.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page